I have used Maxalt in the past and is a life saver. I have been suffering a bad migraine for 2 days and this morning called in my doctor to please prescribe Maxalt. But what i got was the generic kind. My boyfriend picked it up so i was not able to ask the pharmacist - i took the 10 Mg pill and the pain lessened but it has not gone away like i remember Maxalt used to do. Could this be because this pill is generic?
itravieso I would say NO the brand and generic work the same,I have never had a problem with the generic and it samed me lot so money..As you know with migraines some are worse than others and that very well can be the case where it gets a bit better but does not go all away.this is when i stay in a dark room and i bought a ice pack that is made to fit over your forehead and has openings for the eye get one keep it it the freezer they never freeze solid so they are flexable hope this helps you my friend Chuck1957 medically retired pharmacy techniecian Cpht.
The generic should work the same as the brand name. The only differences can be side effects which may be from the different fillers in the generic ones. I believe that 20 mg is the maximum dose that is allowed, but go by what your doctor has prescribed for you. There is a maximum per month that most insurance policies will cover too. And never take it more than 3 days in a week, or you risk rebound migraines which are worse. Fioricet is notorious for causing severe rebound migraines if you take if for more than just 2 days a week. Good luck to you. Migraines are terrible to deal with.
All generic Maxalt are not the same. I have tried generic tabs from 3 different producers. Two work similar, did not relieve the pain like the third. I switched to generic Maxalt from Canada from the brand.
The generic I purchases from Canada is Rizact-10 mtd. by CIPLA LTD in INDIA. I COULD NOT TELL THE DIFFERENCE BETWEEN THE RIZACT-10 AND THE BRAND. I Have been taking MaxLt and the generic for approximately 10 years. Hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2009 • 1 answer
Posted 29 May 2013 • 10 answers
Posted 15 Oct 2013 • 4 answers
Posted 14 Aug 2017 • 4 answers
Posted 23 Aug 2017 • 0 answers